# SDR 2002F00010

- Difficulty date: November 28, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5769 - BHM-PHL - A LEFT EXTERIOR FUSELAGE AFT EMERGENCY LIGHT WAS FOUND INOPERATIVE BY THE CREW.  MAINTENANCE REPLACED THE BURNED OUT LAMP AND OPS CHECKED GOOD.  (M)
